# SDR DXTA20082924

- Difficulty date: March 8, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N978QS
- Make and model: Cessna 750
- Aircraft serial: 7500187
- Aircraft time: 6,277 hours, 3,829 cycles
- Engine: Allsn AE3007C
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Controller
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

UPON SELECTING FLAPS FOR 15 DEGREES FROM35 DEGREES FLAPS FAILED AT APPROX 17 DEGREES.  T/S. FOUND FLAPS AT FULL UP UPON ARRIVAL AT AIRCRAFT. FOUND BITE 2 ON FLAP CONTROLLER. RAN FLAPS THROUGH NO DEFECTS. RESET FLAPS AND RAN SOME MORE. NO BITE CODES PRESENT. PERFORMED BITE 2 TROUBLESHOOTING OER MX MANUAL NO DEFECTS NOTED. SYSTEM OPS CHECKS GOOD PER CE750 M/M 27-50-00.
